# SDR SCNA97329

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON SEAT TRACKS AT STATION 1110, RBL 45 AND RBL 55.  REMOVED, FABRICATED AND INSTALLED BOTH SECTIONS OF SEAT TRACK FROM STATIONS 1070 TO 1130 IAW SRM 51-31-02, 51-10-6 AND 53-10-5.
